EconPapers    
Economics at your fingertips  
 

Ruin problems in a discrete risk model in a Markovian environment

Hyun Joo Yoo and Jerim Kim

Journal of Risk

Abstract: In a 2019 paper, Yang, Zhang and Lan studied a risk model in which claim occurrence and amount are both governed by an underlying Markovian environment process. We find that the derivations of Yang et al are erroneous; subsequently, we analyzed the model correctly using the matrix analytic method.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-risk/7909346/ruin- ... arkovian-environment (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ4:7909346

Access Statistics for this article

More articles in Journal of Risk from Journal of Risk
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ4:7909346